# SDR UALA2012031901771

- Difficulty date: March 19, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 63,153 hours, 22,236 cycles
- Engine: Pwa PW2037
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAS DISAGREE, ALT DISAGREE, MACH SPD TRIM, RUDDER RATIO AND ELEV ASSY EICAS MSG DISPLAYED.  FLIGHT DIVERTED.
